Esomeprazole

Esomeprazole is a drug that belongs to a group called proton pump inhibitors. It is used to reduce stomach acid in conditions like gastroesophageal reflux disease (GERD), peptic ulcer, and Zollinger-Ellison syndrome.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I belch excessively in the morning on an empty stomach?

Query: Hello doctor, I am a 29 year old male. I am suffering from excessive belching for the last 5 years. I have done endoscopy and the doctor suggested me acid reflux capsules Nexpro RD 20. I have been taking one capsule every morning before meal, but still I have excessive belching problem. Those capsul...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. You seem to have acidity. Please take Nexpro RD 20 (Esomeprazole) every day in the morning on empty stomach and do not eat or drink anything for the next 30 minutes. Diet should be less in spice and if you have to eat spicy food then please take curds after the meal. You ...  Read Full »

Why do I vomit if I drink too much liquid on an empty stomach?

Query: Hi doctor, Nearly two years ago, I got a bad cold and vomited badly. It continued for days leading me unable to hold down any foods or liquids until I checked into the hospital and given IVs, which made me better. However, since then, I am more prone to getting close to vomiting if I drink too much...  Read Full »


Dr. Ramesh Kumar S

Internal Medicine Physician, Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The infection you are suffering from is called gastroenteritis or stomach flu. In gastroenteritis, the mucosa of the intestine is severely inflamed causing symptoms like loose stools, indigestion, and vomiting. The tests suggested are as follows: Ultrasound abdomen to ...  Read Full »

What is the treatment for pancreatic rest?

Query: Hi doctor, Please find the attachment of the endoscopy report of my wife. She had stomach pain a long time ago, and we did the endoscopy. But, the doctor did not explain the reason to us. Could you please explain to me? What is pancreatic rest? What do you think about the nature of her polyps and th...  Read Full »


Dr. Ajit Naniksingh Kukreja

General Surgeon, Medical Gastroenterologist, Medical Oncologist, Paediatric Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. I have seen the endoscopy reports of your wife (attachment removed to protect patient identity). She has gastroesophageal reflux (heartburn). A pancreatic rest is a sort of ectopic pancreatic tissue in the gastroduodenal mucosa. It is always better to wait for a biopsy ...  Read Full »

Please suggest treatment for antral erosions.

Query: Hello doctor,I am suffering from stomach issues from last one year. As per endoscopy report, I am suffering from antral erosions (scattered red erosions). It is resulting in a loss of appetite, stomach fullness, gastric troubles and incomplete evacuation. Kindly advice a proper medical treatment to ...  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. In addition to a less spicy, fiber-rich diet, you need to take a course of tablet Esomeprazole 20 mg twice daily half an hour before meals for one month. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. If sy...  Read Full »

What is Normaxin used for?

Query: Hi doctor, I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin f...  Read Full »


Dr. Rajesh Kumar Padhan

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your problem. You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month. Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month. Please discon...  Read Full »

What can cause RUQ pain?

Query: Hello doctor, I am suffering from NAFLD for the last six months. Now, I am having RUQ heaviness, back pain and flatulence for the last three months. I had several tests and I have given the details below with the findings. USG of whole abdomen - hepatomegaly with fatty liver, fibroscan - 3.2 kPa me...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thank you for the detailed history. Your abdominal pain appears to be either coming from your stomach (gastritis and esophagitis) or from the hiatus hernia or gall bladder stones or dysfunction. Do you have any relation of your symptoms with food, like certain foods (f...  Read Full »

I have acidity and indigestion problem. What to do?

Query: Hi doctor, I am a 27 year old male, who weighs 62 kg. My stomach is swollen, and it feels as if it is filled with gas. I also have low appetite, acidity, and indigestion. I used to chew tobacco from a long time, but I quit it recently. I am an occasional drinker, and I am fond of spicy foods. I am...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are suffering from an acid peptic disease, for which you are taking Famotidine at present. Also, your stomach is bloated as mentioned in your post. So you have features of IBS (irritable bowel syndrome), and I would suggest you take a com...  Read Full »

How to recover fast from NAFLD?

Query: Hi doctor, I am 30 years old. I have been suffering from NAFLD for the past five months. Now, I am having RUQ heaviness, back pain, flatulence and tiredness for the last two months. I had several tests and I am giving the details with the findings. USG of whole abdomen - hepatomegaly with fatty li...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. People who suffer from NAFLD (non-alcoholic fatty liver disease) have such kind of right upper quadrant pains, which are dragging in nature and are off and on. Your reports are pretty well in the acceptable range and do not require any special med...  Read Full »

What can cause recurrent fever and chills?

Query: Hi doctor, I am a 49 year old male. I have been suffering from fever and chills for the one week. I started on antibiotics Novoclox. I had two tablets and the next day had rashes on the body. Hence, I started taking Cetirizine once daily. The fever and rash has subsided now. Today morning, I had alc...  Read Full »


Dr. Uphar Gupta

General Medicine Physician, Internal Medicine Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. The history of fever with chills along with rashes do point to a differential diagnosis of malaria and a wide variety of viral fevers. The fever of malaria classically comes in phases, once every two or three days along with chills and rigors. The history of alcohol and n...  Read Full »

My father is not eating properly after getting stents. Why?

Query: Hi doctor, My father is 76 years old. Around 15 days back, he had an endoscopy and the doctors put stents. For two days, he has had some eating disorder. He is just eating either a half apple or a half pomegranate. I have attached the medicine list prescribed by doctor after putting the stents. Plea...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through all the data posted (attachment remove to protect patient identity). I think it was not endoscopy but angiography and stents were put in the heart. This I am saying after seeing the medications he was advised. There is no relation between stents an...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.